# SDR ASOA02204

- Difficulty date: April 2, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE RIGHT EXTERNAL EMERGENCY LIGHT IN THE SECOND POSITION WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT EXTERNAL EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
